# SDR 97ZZZX1225

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam Assy
- Condition: Worn
- Location: Impulse Coupling
- Part time: 779 hours
- Component: Bendix, D4LH2021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION IAW AD 96-12-7 FOUND NEW SNAP RING STYLE CAM ASSY WORN BEYOND LIMITS.  THIS IS ONE OF SEVERAL THAT DID NOT MAKE 1,000 HOURS.  FIRST INSPECTION AT 500 HOURS SHOWED WEAR, BUT WITHIN ACCEPTABLE LIMITS.  WEAR WAS WELL BEYOND LIMITS BEFORE SECOND 500-HOUR INSPECTION WAS DUE.  THESE CAM ASSEMBLIES SEEM TO BE MORE PRONE TO WEAR THAN THE OLD STYLE RIVETED ASSEMBLIES.
